Journal of Differential Geometry

Holomorphic mappings of complex manifolds

Yung-chen Lu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 3 (1968), 299-312.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428442

Digital Object Identifier
doi:10.4310/jdg/1214428442

Mathematical Reviews number (MathSciNet)
MR0250243

Zentralblatt MATH identifier
0167.36602

Subjects
Primary: 53.80
Secondary: 32.00

Citation

Lu, Yung-chen. Holomorphic mappings of complex manifolds. J. Differential Geom. 2 (1968), no. 3, 299--312. doi:10.4310/jdg/1214428442. https://projecteuclid.org/euclid.jdg/1214428442


Export citation